Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 11:16 PM EDT for 5 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2014, 11:16 PM EDT (03:16 UTC)
- Expired
- May 26, 2014, 12:00 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Pulaski County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:28 PM EDT | TSTM WND DMG | 10 Ese Eastman, GA | TREE DOWN NEAR WPA RD. |
| May 25, 11:50 PM EDT | TSTM WND DMG | 5 Nw Eastman, GA | ONE TREE DOWN ON ROZAR-GOOLSBY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2186 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023
WUUS52 KFFC 260316
SVRFFC
GAC023-091-175-235-309-260400-
/O.NEW.KFFC.SV.W.0065.140526T0316Z-140526T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1116 PM EDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA
DODGE COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN LAURENS COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN PULASKI COUNTY IN CENTRAL GEORGIA
WEST CENTRAL WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL MIDNIGHT EDT
* AT 1114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DEXTER...
MOVING SOUTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RENTZ...CADWELL...EASTMAN...ALAMO AND CHAUNCEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3209 8290 3211 8290 3213 8294 3215 8293
3214 8296 3212 8294 3209 8298 3210 8335
3213 8337 3213 8340 3245 8332 3252 8295
3208 8273
TIME...MOT...LOC 0316Z 355DEG 26KT 3238 8308
$$
301 follow-up statement
052
WWUS52 KFFC 260341
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 PM EDT SUN MAY 25 2014
GAC023-091-175-235-309-260400-
/O.CON.KFFC.SV.W.0065.000000T0000Z-140526T0400Z/
WHEELER GA-PULASKI GA-LAURENS GA-BLECKLEY GA-DODGE GA-
1141 PM EDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR DODGE...SOUTHEASTERN BLECKLEY...SOUTHWESTERN LAURENS...
SOUTHEASTERN PULASKI AND WEST CENTRAL WHEELER COUNTIES...
AT 1138 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR CEDAR GROVE..MOVING SOUTHEAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CHAUNCEY...JAY BIRD SPRINGS...ACHORD...LITTLE OCMULGEE STATE
PARK AND ALAMO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3209 8290 3211 8290 3213 8294 3215 8293
3214 8296 3212 8294 3209 8298 3211 8330
3213 8339 3245 8331 3244 8293 3208 8273
TIME...MOT...LOC 0340Z 318DEG 27KT 3225 8296
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:45 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 25, 8:45 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT SUN MAY 25 2014 .UPDATE... THUNDERSTORMS CONTINUE ACROSS THE EASTERN PORTION OF THE CWFA THIS EVENING. HAVE HAD MOSTLY HAIL REPORTS...WIH AN ISOLD WIND REPORT FOR NOW. HRRR KEEPS THUNDERSTORMS ACROSS THE SE PORTION OF THE FORECAST AREA UNTIL AFTER MIDNIGHT. WILL BE UPDATING PRODUCTS TO KEEP ACTIVITY IN A BIT LONGER. HAVE ALSO UPPED THE POPS FOR TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 728 PM EDT SUN MAY 25 2014/ PREV DISCUSSION... /ISSUED 251 PM EDT SUN MAY 25 2014/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED. THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON. ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE. 01 LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 /ISSUED 412 AM EDT SUN MAY 25 2014/ A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL RUNS. GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO NORMS. BAKER AVIATION... 00Z UPDATE... THUNDERSTORMS HAVE MOVED WELL EAST OF ATL THIS EVENING AND HAVE REMOVED THE MENTION OF THUNDER FROM THE TAF. MODEL SOUNDINGS ARE PROGGING SOME LOW LEVEL MOISTURE OVERNIGHT SO HAVE ADDED A FEW015 DECK. NO AIRMASS CHANGE IS EXPECTED...SO DIURNAL SCT THUNDERSTORMS EXPECTED AGAIN TOMORROW AFTERNOON. WINDS HAVE SHIFTED OVER TO THE EAST FOR THE OVERNIGHT HOURS...AND SHOULD SWITCH BACK TO THE S/SW TOMORROW AFTERNOON. ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON WINDS. HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 67 88 / 30 40 30 40 ATLANTA 67 87 69 86 / 30 30 30 30 BLAIRSVILLE 59 83 61 82 / 30 30 30 40 CARTERSVILLE 63 88 64 87 / 30 30 30 30 COLUMBUS 68 91 69 89 / 20 20 20 20 GAINESVILLE 65 85 67 86 / 30 40 30 30 MACON 66 88 67 89 / 20 40 30 30 ROME 62 87 64 88 / 30 30 30 30 PEACHTREE CITY 63 88 65 87 / 20 30 30 30 VIDALIA 68 88 70 89 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 5:30 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN MAY 25 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 PM EDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 25, 10:20 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL 2 NNE IRWINTON 32.84N 83.16W
05/25/2014 E1.00 INCH WILKINSON GA 911 CALL CENTER
&&
EVENT NUMBER FFC1400626
KSTELLSpecial weather statement, May 25, 10:31 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1031 PM EDT SUN MAY 25 2014 GAZ083-095-096-107-260300- 1031 PM EDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN TWIGGS...PULASKI...BLECKLEY AND HOUSTON COUNTIES UNTIL 1100 PM EDT... AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLINCHFIELD...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TWIGGS...PULASKI...BLECKLEY AND HOUSTON COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLINCHFIELD...GROVANIA...HAYNEVILLE...SAND BED...OCMULGEE PUBLIC FISHING AREA AND MAGNOLIA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3254 8348 3238 8342 3234 8366 3242 8370 TIME...MOT...LOC 0231Z 251DEG 21KT 3240 8363
Local storm report, May 25, 10:48 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG 1 N MAXEYS 33.78N 83.18W
05/25/2014 OGLETHORPE GA 911 CALL CENTER
POWERLINE DOWN
&&
EVENT NUMBER FFC1400627
NLISTLocal storm report, May 25, 10:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 3 N PENFIELD 33.71N 83.17W
05/25/2014 GREENE GA 911 CALL CENTER
A COUPLE TREES AND POWERLINES DOWN OFF BAIRDSTOWN ROAD
&&
EVENT NUMBER FFC1400628
KSTELLSpecial weather statement, May 25, 10:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 PM EDT SUN MAY 25 2014
GAZ109-260330-
1059 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN DODGE COUNTY UNTIL 1130 PM EDT...
AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GODWINSVILLE...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS DODGE COUNTY THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE EASTMAN...UNION...FIVE POINTS...
GODWINSVILLE...CHAUNCEY AND JAY BIRD SPRINGS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3204 8330 3209 8330 3209 8332 3211 8333
3213 8331 3215 8332 3218 8330 3223 8335
3222 8303 3215 8298 3208 8299 3201 8307
TIME...MOT...LOC 0259Z 277DEG 14KT 3212 8312Special weather statement, May 25, 11:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 PM EDT SUN MAY 25 2014
GAZ096-097-105>110-260400-
1112 PM EDT SUN MAY 25 2014
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER WILCOX...DOOLY AND DODGE
COUNTIES...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR...PULASKI...LAURENS...BLECKLEY...CRISP...
DODGE AND DOOLY COUNTIES THROUGH MIDNIGHT EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE PLEASANT VIEW...POPE CITY...PINEVIEW...
OCMULGEE BANKS...WALLACE...FINLEYSON...TIPPETTVILLE...CEDAR CREEK...
UNION...FIVE POINTS...SEVILLE...PITTS...ABBEVILLE...ROCHELLE AND
RHINE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3218 8403 3229 8373 3228 8371 3229 8361
3235 8357 3249 8317 3213 8294 3185 8320
3185 8358
TIME...MOT...LOC 0312Z 345DEG 7KT 3205 8339
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| May 25, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
| May 25, 8:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| May 25, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| May 25, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
| May 25, 8:32 PM EDT | Special Weather Statement | FFC | Jones | 43 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 47 min |
| May 25, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 16 min |
| May 25, 9:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| May 25, 9:31 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| May 25, 9:50 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| May 25, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 47 min |
| May 25, 10:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| May 25, 10:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| May 25, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Pulaski, Twiggs, Wilkinson | 62 min |
| May 25, 10:59 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| May 25, 11:12 PM EDT | Special Weather Statement | FFC | Dodge, Dooly, Pulaski, Wilcox | 48 min |
| May 26, 12:01 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 29 min |
| May 26, 12:11 AM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| May 26, 12:28 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 47 min |
| May 26, 12:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| May 26, 2:08 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| May 26, 2:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| May 26, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 26, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| May 26, 3:42 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| May 26, 3:47 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 3:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| May 26, 3:57 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| May 26, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| May 26, 4:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 4:48 PM EDT | Special Weather Statement | FFC | Henry, Newton | 27 min |
| May 26, 4:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| May 26, 5:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| May 26, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| May 26, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| May 26, 5:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| May 26, 6:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| May 26, 7:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| May 26, 7:31 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| May 26, 7:57 PM EDT | Special Weather Statement | FFC | Meriwether | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.